MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 21G*1 1/2

SOL-MILLENNIUM MEDICAL INC. MONOJECT; MONOJECT 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 21G*1 1/2
Model Number 11832115
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the return sample and archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
Customer reported: the customer reported that the rn used the new syringes to draw up toradol for a patient, went to administer the medication and it shot out the side of the hub and didn't inject.The rn stated this is the 3rd time she has had one of the new syringes break.She stated that usually if they break, its when they tighten the needle on the end, it breaks the luer lock and the needle pops off.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct brand name provided in the initial mdr.The previously reported was incorrect.The correct brand name is monoject.

Brand Name
MONOJECT
Common Device Name
MONOJECT 3ML LUER LOCK SYRINGE W/SAFETY NEEDLE 21G*1 1/2
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
SHANGHAI KINDLY ENTERPRISE DEVELOPMENT GROUP CO.,
no 658 gaochao road 201803
shanghai, 20180 3
CH   201803
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035544
Report Number3014312726-2024-00219
Device Sequence Number8778751
Product Code FMF
UDI-Device Identifier10884521544543
UDI-Public10884521544543
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K241821
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11832115
Device Lot Number01304019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown